MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT311413
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Preliminary results are not yet available.The product history records (phr) review is pending.The device was sent and it is in transit at the moment.If the medical device will be returned for further investigations, the device will be evaluated based on applicable processes, which may or may not involve altering of the device in a way which may affect any subsequent evaluation.Please provide feedback within 5 days after the initial report has been submitted if gore should not perform any investigation which may involve altering the device.All findings will be shared in the final report.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2025, a gore® excluder® aaa endoprosthesis (rlt311413) was intended to be used for a treatment of abdominal and iliac aortic aneurysm.During the first step of deployment of rlt311413, the surgeon turned the primary handle and started to pull the first line.No resistance was experienced but the endoprosthesis did not deploy.Afterwards, it was attempted to remove deployment line access hatch lid but the line one (1) was not visible.The surgeon tried to deploy the second deployment step by turning the secondary handle but it did not work.It was decided to remove all the deployment catheter.Another rlt311413 was successfully implanted.The patient stayed under anaesthesia for an additional hour.The final angiography at the end of the procedure was satisfactory.The patient is doing well.
 
Additional Manufacturer Narrative
Updated d9 (a, b and c).Updated d10: gore® excluder® aaa endoprosthesis (rlt311413).Updated g3a.Updated h2.Updated h3.Updated h6: added b01 and b15.Replaced c21 with c16.Replaced d16 with d0301.The manufacturing records were reviewed and documented in the product history task.The device lot met all pre-release specifications.The reported deployment failure without device expansion was confirmed through evaluation of the returned device and the provided photograph.The first deployment knob and deployment line had been removed, and the deployment line was broken.The endoprosthesis was still constrained in the sleeve, and a knot was observed in the deployment line along the sleeve.The knot in the deployment line along the constraining sleeve caused the inability to remove the deployment line with subsequent broken deployment line.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ena haskovic aran
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23863359
Report Number3007284313-2025-04479
Device Sequence Number21348796
Product Code MIH
UDI-Device Identifier00733132619078
UDI-Public(01)00733132619078(17)280503
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLT311413
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age74 YR
Patient SexMale